Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Search Forums

Notices

Showing results 1 to 3 of 3
Search took 0.00 seconds.
Search: Posts Made By: acorn
Forum: Micardis 05-27-2011, 05:04 PM
Replies: 3
Views: 6,292
Posted By acorn
acorn here..I was also concerned about driving...

acorn here..I was also concerned about driving due to dizzy after 10 days on micardis. see post by me "acorn". I am stopping till doc has a comment (in a week) which is worse..high bp or a car...
Forum: Micardis 05-27-2011, 05:00 PM
Replies: 4
Views: 5,683
Posted By acorn
me too pain in feet ..10 days on micardis...see...

me too pain in feet ..10 days on micardis...see post by me..."acorn"
Forum: Micardis 05-27-2011, 04:53 PM
Replies: 0
Views: 6,783
Posted By acorn
Micardis

me too! that is..some side effects after 2 weeks . It seemed to lower BP after 2 days, but after 10 day..experienced some dizzy times..also very sore feet if sitting a while , then walkin. Also...
Showing results 1 to 3 of 3

 
Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:02 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.